# SDR AALA201905029009

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 99,878 hours, 16,137 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gearbox
- Part number: 256T35703
- Part serial: 0260
- Condition: Binding
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLAP RETRACTION AND EXTENSION, BETWEEN UP AND 1 GENERATES A LOUD GRINDING NOISE. SEEMS TO BE ON LEFT (CA) SIDE OF ACFT. INFLIGHT ONLY. MAINTENANCE REPLACED THE LT T/E FLAP OFFSET GEARBOX IAW AMM 27-51-38-401. OPS CHECK OK.
